# SDR FDEA201805141549

- Difficulty date: May 14, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AYB70001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1156 SUGAR SCOOP FITTING HAS A 2.0 IN CRACK BETWEEN LONG 38L-39L. REPAIRED SUGAR SCOOP FITTING CRACK REF SRM 53-40-00 FIG 8 VOL 1.
